# SDR IPXA2025071272165

- Difficulty date: July 5, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 69,296 hours, 22,998 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T157112
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 10 SPOILER ACTUATOR SUPPORT HINGE RIB CRACK WS 640.  INSTALL NEW FITTING I.A.W SRM 51-40-02-0G REV.92 AND BOEING DWG 112T1000 SH 14 REV: B, 113T1422 SH 1 REV: D, 112T1001 SH 43 REV: -, 113T1653 SH 1 REV: J.   I.A.W AMM 27-61-01-424-019 REV 145 STEP 3A TO 3H(11) INSTALL NO.10 SPOILER.  I.A.W AMM 27-61-01-424-019 REV 145 STEP 3H(12) TO 3K ADJUST NO.10 SPOILER, RESULT IS SATISFIED.
